# SDR CALA2016093000710

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 79,900 hours, 14,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH DAMAGED.  EMER EXIT LIGHTS COME ON INTERMIT IN ARMED POSITION ACCOMPLISHED FIM TASK 33-51 TASK 801, CHECK OK.
